# SDR FDEA201810222967

- Difficulty date: October 22, 2018
- Submitted: October 23, 2018
- Operation: Air carrier
- Aircraft: N959FD
- Make and model: Boeing 757236
- Aircraft serial: 25133
- Aircraft time: 50,746 hours, 23,259 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE EMERGENCY SLIDE LIGHT INOP. RELAMPED RT EMERGENCY EVACUATION SLIDE LIGHT AS PER AMM 33-51-06-2-1. OPS CHECK GOOD. AIRCRAFT OK FOR SERVICE.
